# SDR CALA2013061700413

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 47,538 hours, 15,871 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T60063
- Condition: Corroded
- Location: Bs 260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE BS 260, RBL 10 - LBL 10 HAS SURFACE CORROSION ON UPPER SURFACE.  CABIN FLOOR STRUCTURE REPAIRED IAW EC/RA 5321-01855.
